[QUOTE=VentureMan;3292116]Doesn't Amlodipine give you a lot of weight gain and swelling of legs and feet...? It did for me. I won't ever use this medication again.
Unless you don't have a choice... I would blow off the Amlodipine. Ask your doctor about adding HCTZ to your ACE med (Benazerapil). They work very well together... and HCTZ is about $6 for 100, 25 mg tabs. I only need 12.5 mg, so I break them in half.
Best of luck. :)
My experience with Lotrel is only about 2 weeks in total and thus far, such swelling hasn't manifested itself. I think that when Dr's encounter patients with quite elevated BP, for the first time, the conventional wisdom is to prescribe meds with a CCB or beta blocker as empirical treatment of underlying cardio conditions.
At my first and second visits, the Dr. checked me for fluid retention and said he didn't see any outward manifestations. He said that was one reason for not prescribing a diuretic (HCTZ is a diuretic?).
But you are definitely correct, diuretic therapy with a generic ACE i is relatively inexpensive.
Thanks for the comments and wishes.